# SDR TRBA20121022001

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,336 hours, 38,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE LIGHT AT THE BOTTOM OF THE STEPS WAS INOPERATIVE.  ACFT WAS REMOVED FROM SERVICE.  ADJUSTED LIGHT ON PASSENGER DOOR IAW JIC33-50-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
